Just started progesterone. It's making my anxiety worse

by Robyn
(Florida)

My Dr. recommended I start using progesterone because I battle with anxiety/depression and bad PMS. My periods were always late, I would bloat really bad and crave all kinds of foods for like 2 weeks leading up to my period. I also get really bad cystic acne the 2 weeks leading up to it. Then once it starts my anxiety is horrible. I also have bad cracked heals.
So last month was my first month starting it. My acne got much better and I was sleeping much better. I was spotting for about 2 weeks which I read was normal when first starting it.
So now I have just started my second month. The first couple days I was having bad heart palpitations and now my anxiety is pretty bad. I kinda feel like I am going to lose my mind. Everything is overwhelming me. :/ I am worried this is going to get worse? I put the cream on twice a day. About a dime size amount. Thoughts? Suggestions would be greatly appreciated. Thanks!
-Robyn

Comments for Just started progesterone. It's making my anxiety worse

Click here to add your own comments

Jan 16, 2015
Anxiety
by: Anonymous

Hi
Hope you are well.
Progesterone cream gave me anxiety as well. I had it under control for a good few months and then it returned instantly with the cream. Curious to know how things worked out for you.

Nov 15, 2016
I would like to comment on this too
by: Ava

I really would like to know, if the support on this site is still as active as it once was. No offense, just a serious question.

I have been feeling really TERRIBLE for 14 days now, like I am losing my mind more and more, using Progesterone 100 mg morning and night. I have enhanced the dose (used 50mg morning and night before for 2,5 months), as it is VERY often said, that we don't use enough in the beginning, because the estrogen kicks in. In this extreme it is not normal for me, as I might add.

And, as it is recommended if you want to reduce, you should do it very slowly, IF you don't feel good at all, as an alternative.

I just don't know, what to do now, as I am feeling really desperate and just want to quit. Should I? Would it be better healthwise?

My heart is racing, my breast/lungs feels VERY tight and I am diving down more and more "feelingwise", feeling very depressive and anxious (sorry, english is not my native language). I have added NAC too 5 days ago, but it just seems to make everything worse. I take 2000 IE of Vitamin D3 (+Vitamin K2) also for several months. Haven't changed my other nutritional additions, which which I have coped well for years.

This forum seemed to be very helpful once, but the support isn't as active it used to be around 2011/12/1213, so I am a bit skeptical and don't now why this is so. Again, no offense.

It would be kind, if you could inform your "users" about the current state of the site.

I didn't know where to post, really had to search for a sensible place to post and now post under this entry from a year ago. (It would be very helpful to update the site, to make it more up to date/userfriendly, IF you are still wanting to bring Progesterone Cream forward).

I am really willing to give progesterone cream a try, as it seems to be a more than reasonable alternative to the "usual" ways of treating women by doctors with the many important issues stated here.

I have spent VERY much time reading on this site and elsewhere on the net too, as doctors are not helpful unfortunately. Posted a similar question here before, but nobody answered (There must be many questions reaching you, I understand, but it would be good to know, how you are proceeding with the site nowadays) and I just cannot find the equivalent answer.

I started using the cream because of extremely heavy flows (since the birth of my child 14 years ago, they just got worse and worse, I have fibromalia and one cyst) and PMS, and the doctor wants to take out my uterus. I am 52 and still had a normal cycle before starting with the cream.

I have been using it for 3 months now, but feel somehow left alone and very anxious and terrible all in all because of the symptoms I have now, using the cream.

I would be very thankful for help.

Kind regards- and thank you for all your research!!! -,
Ava












Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...